MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, MARYLAND LONG, MONOPOLAR

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, MARYLAND LONG, MONOPOLAR
Model Number WA69352M
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device monopolar jaws were cracked where they meet the sheath.The issue was found during inspection for use.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Updated: h2, h3, h6, h11.Corrected: b5 and d2a.The device was not returned.However, the customer allegation of ¿jaws were cracked¿ was confirmed as technical assistance center confirmed the malfunction on inspection.The most probable cause of the complaint is cause not established.Based on the results of the investigation, and since the device was not returned for evaluation, the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event due to degradation problem identified.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the monopolar jaws of the jaws insert hicura were cracked where they meet the sheath.The issue was found during inspection for use.There were no reports of patient involvement.

Brand Name
JAWS INSERT "HICURA", 5 X 330, MARYLAND LONG, MONOPOLAR
Common Device Name
JAWS INSERT "HICURA"
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23539537
Report Number9610773-2025-07025
Device Sequence Number9448837
Product Code GEI
UDI-Device Identifier04042761079662
UDI-Public04042761079662
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69352M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown